# SDR AALA20120927021

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 80,626 hours, 36,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT IS CRACKED IN LOWER RADIUS AT STATION 160.  INSTALLED NEW LONGERON SECTION 4 LEFT FROM STATIONS 148 TO 168 PER SRM 53-14-01 AND AARD 51-00-05-1.
